MAUDE Adverse Event Report: ICU Medical, Inc. Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock; Stopcock, i.V. Set

ICU Medical, Inc. Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock; Stopcock, i.V. Set
Catalog Number MX9341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock
Common Device Name
Stopcock, i.V. Set
Manufacturer (Section D)
ICU Medical, Inc.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
+1(224)706-2300
MDR Report Key50017043
Report Number1526863-2026-00148
Device Sequence Number21270291
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173(17)280924(10)6152758
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9341L
Device Lot Number6152758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown